Vol 9 No 4 (1969): Lithuanian Mathematical Journal

Vol 9 No 4 (1969)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1969-12-15

Front Matter

Cover
Abstract views 26 | Article downloads (PDF) 2
1-6
PDF

Articles

A. Aleškevičienė
Asymptotic expansions for renewal processes
Abstract views 19 | Article downloads (PDF) 11
713-729
PDF
O. Glonti
Extrapolation of components of Markov chains
Abstract views 19 | Article downloads (PDF) 9
741-754
PDF
755-760
PDF
N. Nasekovskaja
Les conditions pour la représentation des fonctions par les séries d’interpolation
Abstract views 19 | Article downloads (PDF) 9
761-774
PDF
A. Naftalewitsch
Erweiterung eines Jacobischen Satzes
Abstract views 20 | Article downloads (PDF) 11
775-789
PDF
791-815
PDF
D. Surgailis
On stochastic equations
Abstract views 21 | Article downloads (PDF) 10
827-38
PDF
A. Yudin
New proof of Erdös—Turan’s theorem
Abstract views 21 | Article downloads (PDF) 15
839-848
PDF

Back Matter

Alphabetic index / Abstracts
Abstract views 28 | Article downloads (PDF) 2
849-861
PDF
Contents
Abstract views 16 | Article downloads (PDF) 1
862-868
PDF